No Cover Image

Journal article 695 views

Topological derivative-based topology optimization of structures subject to Drucker–Prager stress constraints

S Amstutz, A.A Novotny, E.A. de Souza Neto, Eduardo de Souza Neto De Souza Neto Orcid Logo

Computer Methods in Applied Mechanics and Engineering, Volume: 233-236, Pages: 123 - 136

Swansea University Author: Eduardo de Souza Neto De Souza Neto Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Computer Methods in Applied Mechanics and Engineering
ISSN: 0045-7825
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa14269
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: The developments presented in this paper were part of an international collaboration scheme funded by the Brazilian Government and based at the National Laboratory for Scientific Computing (LNCC) in Brazil. This collaboration scheme followed up a previous Royal Society International Joint Project (RS Grant no. JP080066) with LNCC, based at Swansea. This paper presents, for the first time, an algorithm for the structural optimisation of load-bearing elastic structures subjected to point-wise Drucker-Prager stress constraints. Point-wise constraints are known to be of very difficult treatment by conventional methods of structural optimisation. Here such constraints are dealt with by a completely new approach based on the mathematical concept of topological derivative.
College: College of Engineering
Start Page: 123
End Page: 136